, Volume 153, Issue 2, pp 245-276

Perturbative renormalization of composite operators via flow equations II: Short distance expansion

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We give a rigorous and very detailed derivation of the short distance expansion for a product of two arbitrary composite operators in the framework of the perturbative Euclidean massiveΦ 4 4 . The technically almost trivial proof rests on an extension of the differential flow equation method to Green functions with bilocal insertions, for which we also establish a set of generalized Zimmermann identities and Lowenstein rules.

Supported by the Swiss National Science Foundation
Communicated by J. Fröhlich